# SDR DXTA2023020680010

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0200
- Aircraft time: 3,860 hours, 2,466 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: CABIN DOOR OPEN AND CHECK DOORS CAS MSGS DURING CRUISE FLIGHT.  RAN QRH CHECKLIST. CABIN DOOR REMAINED SECURE AND CAS MSGS REMAINED ON THRU BLOCK-IN. RESOLUTION: CONNECTED BATTERIES AND VERIFIED REPORTED FAULT. INSPECTED DOOR LATCHES AND DOOR HARNESS WITH NO DEFECTS NOTED. POWERED AIRCRAFT AND VERIFIED LIVE DATA, FOUND ALL LATCHES WERE REPORTING CLOSE. PERFORMED DOOR RESET PROCEDURE. PERFORMED SEVERAL OPS CHECKS WITH NO DEFECTS NOTED. REFERENCE CES-FT-680A-3036 SECTION 6.2.3.3.2 PAGE 74 MMEL PROCEDURE AND CE 680A AMM 52-10-00
